# SDR DHL2007748033

- Difficulty date: November 2, 2007
- Submitted: February 24, 2008
- Operation: Air carrier
- Aircraft: N748DH
- Make and model: Boeing 727225
- Aircraft serial: 22440
- Aircraft time: 46,617 hours, 27,939 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Corroded
- Location: Bs 950f-970
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WINDOW FRAME PLUG AT STATION 950F TO 970 HAS CORROSION.  REMOVED WINDOW PANE AND PLUG AT BS 950F TO 970 RIGHT IAW M/M 53-20-00 FIGURE 1 AND AEI DRAWING NR AE727-1-105 REV B.  REMOVED CORROSION FROM WINDOW FRAME,  FOUND OUT OF LIMITS IAW SRM 51-10-6, 56-20-1 FIGURE 1 AND 56-20-2 FIGURE 1.  CLEANED WINDOW PLUG IAW BSOPM 20-30-03, NO CORROSION NOTED IAW SRM 51-10-6 PARA 3.  FABRICATED DOUBLE FRAME REPAIR IAW SRM 53-20-3 FIG 1.  TREATED AND PRIMED PARTS AND AREA IAW SRM 51-10-2.  INSTALLED REPAIR WASHERS AND DOUBLER FRAME REPAIR AND WINDOW PLUG PANEL AT STATION 950F TO 970 RT IAW SRM 53-20-3 FIGURE 1 AND 51-30-2, MM 53-20-00 FIGURE 1, LEAK CHECK GOOD IAW MM 21-30-00.
